0




Some anesthetics oral could generate serious problems for children, according to the FDA, and the ISP its provision without medical supervision can be deadly for children under 2 years.

Expert: Jaime Cisneros, pediatrician

The output of the first teeth of a baby is usually a difficult process for many parents to see how children change of mood, cry, and even lose their appetite during this process known as teething.
However, you have to be very careful when you opt for a treatment to relieve the aches of teething, since according to the FDA and the Public Health Institute of Chile (ISP), there are some medications that can even be fatal in children under 2 years.
According to the ISP there are risks associated with the indiscriminate application of topical anesthetics local that contain benzocaine, lidocaine, and prilocaina, as they may cause methemoglobinemia, a blood disorder that makes the hemoglobin unable to carry oxygen effectively to body tissues and can cause permanent brain damage and even death.

Due to the sensitive nature of this topic, experts recommend to in place to be responsible and to be informed at the time of supplying a treatment for the relief of the dentition. “It is important to always consult a pediatrician before giving any medication or anesthetic buccal to a child,” says the pediatrician Jaime Cisneros, who stresses that “there are other alternatives 100% safe, secure, and effective without components anesthetics and to avoid placing at risk the health of children”.
The doctor also recommends combining the use of a toy plastic to soothe the gums and a source product and a natural composition that does not present risks to children.
From the holistic point of view, the doctor Cisneros emphasizes “it is important to consider that there are medications created on the basis of natural compounds that serve to ease the process of teething and also calms babies, promoting good sleep and by avoiding flatulence in the case of infants”.

International Warnings

In the year 2006, the Food and Droug Administration (FDA) warned for the 1st time about the risks of otc products that contain benzocaine, lidocaine, and prilocaina, giving origin to numerous reports, the occasion to reiterate the warning in April 2011.
The FDA, recommends that parents use these medicines under strict medical control since the methemoglobinemia caused by these components may require treatment, hospitalization and in the most severe cases, death. In addition, children may suffer permanent damage to the brain and in the tissues of the body by insufficient oxygen in the blood.

Tips

  • Is responsible. It is important to always consult a pediatrician before giving any medication to your child.
  • It is always important to reiterate that the products with these compounds must be away from the reach of children.

Post a Comment

Incasso Advies Nederland Premium-registratie online-brochure Vraag Offerte aan 3 Gratis traplift offertes
 
Top